刘长剑

教育背景:

2002--2005  北京大学数学科学学院与法国里尔第一大学,理学博士

1999--2002  北京大学数学学院,理学硕士

1995--1999  北京大学数学学院,学士

工作经历:

2017至今     中山大学, 教授

2008--2017  苏州大学,副教授(2008--2013)、教授

2006--2008  中科院数学所, 博士后

2005--2006  法国第戎大学,博士后

联系方式:

邮箱   liuchangj@mail.sysu.edu.cn

学位及授予单位: 

 

北京大学数学科学学院理学博士

法国里尔一大数学系博士

 

研究领域: 

常微分方程与动力系统

主讲课程: 

常微分方程、数学分析、现代常微分方程定性理论(研究生)

科研项目: 

1、平面连续与不连续系统的若干定性性质,国家自然科学基金面上项目,11771315,2018-,主持。

2、对若干超椭圆积分零点个数的估计,国家自然科学基金面上项目,11371269,2014-2017,主持。

3、对平面二次系统极限环数目的研究,国家自然科学基金青年项目,10901117,2010-2012,主持。

论文发表

[1] Dong, Guangfeng; Liu, Changjian Note on limit cycles for m-piecewise discontinuous polynomial Liénard differential equations. Z. Angew. Math. Phys. 68 (2017), no. 4, Art. 97, 8 pp.

[2] Cao, Yuli; Liu, Changjian The estimate of the amplitude of limit cycles of symmetric Liénard systems. J. Differential Equations 262 (2017), no. 3, 2025–2038.

[3] Li, Shimin; Liu, Changjian A linear estimate of the number of limit cycles for some planar piecewise smooth quadratic differential system. J. Math. Anal. Appl. 428 (2015), no. 2, 1354–1367.

[4] Dong, Guangfeng; Liu, Changjian; Yang, Jiazhong The complexity of generalized center problem. Qual. Theory Dyn. Syst. 14 (2015), no. 1, 11–23.

[5] Peng, Linping; Feng, Zhaosheng; Liu, Changjian Quadratic perturbations of a quadratic reversible Lotka-Volterra system with two centers. Discrete Contin. Dyn. Syst. 34 (2014), no. 11, 4807–4826.

[6] Liu, Changjian; Xiao, Dongmei The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013), no. 10, 5525–5544.

[7] Liu, Changjian Limit cycles bifurcated from some reversible quadratic centres with a non-algebraic first integral. Nonlinearity 25 (2012), no. 6, 1653–1660.

[8] Liu, Changjian; Chen, Guoting; Yang, Jiazhong On the hyperelliptic limit cycles of Liénard systems. Nonlinearity 25 (2012), no. 6, 1601–1611.  

[9] Liu, Changjian The cyclicity of period annuli of a class of quadratic reversible systems with two centers. J. Differential Equations 252 (2012), no. 10, 5260–5273.

[10] Gasull, Armengol; Liu, Changjian; Yang, Jiazhong On the number of critical periods for planar polynomial systems of arbitrary degree. J. Differential Equations 249 (2010), no. 3, 684–692.

[11] Li, Chengzhi; Liu, Changjian; Yang, Jiazhong A cubic system with thirteen limit cycles. J. Differential Equations 246 (2009), no. 9, 3609–3619.